Well, I thought because I had been on the Regimen for 6 weeks, that the initial "hardening effect" of BP wasn't going to happen this time. Wow, I was so wrong. My face has been burning for the last 2 days. It usually comes about 10-15 minutes after moisturizing and lasts for about 8-10 hours. It is very mild, but it persists for a long time. There are two patches under my eyes that look like they have been sunburned. A lady at work today told me my face looked swollen. Although I appreciated her concern, I wasn't in the mood for it. Plus, it isn't "swelling", its mostly just red-looking. I remember this same experience from the first go-round. It was basically just like a sun-burn on my face. Then it started peeling and went away. However, since the last time I kept upping the dosage, the peeling didn't stop. Anywho, I have 2 healing zits, both of which sprouted Wednesday night. That is about all on the acne side. I'm starting to wonder if I am allergic to BP and/or the CeraVe lotion caused this reaction. Light burning started on Wedneday, the day after I started using the CeraVe. However, I have a feeling that this was going to happen no matter what, because the dryness was getting worse every day, even when I was using Dan's. I do like the CeraVe moisturizer, but I just want to get through this damn stage with as little irriation as possible. I'm going to use BP tonight (in less than an hour actually), then see how it goes for the rest of the night. If it doesn't calm down by tomorrow, I'm going to skip BP tomorrow.
Question: Has anyone had this "sunburn" effect happen to them after they stopped using BP and then started up again. I had 5 days in between when I stopped and started again, and had been using it for 6 weeks (the dryness was still pretty bad, but the "sunburn" feeling had diminished).